# SDR CALA2025080607384

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N47293
- Make and model: Boeing 737-8
- Aircraft serial: 67552
- Aircraft time: 9,336 hours, 3,184 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 125 hours, 43 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: E2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

C/W NR 2 ENGINE STALL INSPECTION IAW AMM 71-00-00-200-805-G00.  PILOT OBSERVED VSV LAG WITH FUEL FLOW ON ONE OCCURANCE WITH LOSS OF THRUST , ON SECOND OOCCURANCE NOTED VSV LEAD ON FUEL FLOW . AT TIME OF OCCURANCES ALTITUDE WAS AT 35000 CLIMBING TO 36000.  REPORTED SEVERE COMPRESSOR STALL . INITIATED DESCENT ON CONTROL FLT THRUST STABILIZED & RECOVERED TO FLT IDLE.. PERFORMED INSPECTION ON OIL DEBRIS MONITORING SYS SENSOR, SCAVENGE SCREEN PLUG, & ENGINE STARTER MAGNETIC PLUG WITH NO FINDINGS. WHILE PREFORMING BOOSTER BLADE BOROSCOPE INSPECT OF NR 2 ENGINE FOUND MULTIPLE BOOSTER ROTOR BLADES ON STAGE 3 & 4  CRACKED, TEARS & MISSING MATERIAL DAMAGE BEYOND LIMITS. R & R NR 2 ENGINE IAW AMM 71-00-02.
